MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHSTATION S7 AXIEM SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHSTATION S7 AXIEM SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number S7
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Device Stops Intermittently (1599); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.The representative reported that the computer for the navigation system was replaced to resolve the reported issue.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.The suspect computer has been received by the manufacturer for evaluation.However, results are not available at this time.
 
Event or Problem Description
A site representative reported that, while outside of a procedure, the monitor on the navigation system flickered during navigation.Restarting the navigation system resolved the reported issue.No additional information was provided.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
The analysis for the suspect computer for the navigation system was completed by medtronic personnel.The computer was found to be fully functional with no problem found.The reported event could not be duplicated by medtronic personnel.

Brand Name
STEALTHSTATION S7 AXIEM SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6545517
Report Number1723170-2017-01957
Device Sequence Number13679402
Product Code HAW
UDI-Device Identifier00643169105232
UDI-Public00643169105232
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberS7
Device Catalogue Number9734894
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/10/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/04/2017
Supplement Report FDA Received Date06/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1